# SDR DALA2023020801018

- Difficulty date: February 2, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N105DX
- Make and model: Airbus A321-211
- Aircraft serial: 10030
- Aircraft time: 6,850 hours, 3,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 12C INOP. R/R EMERGENCY LIGHT AT 12C PER A321 AMM 33-51 OPS CHECK GOOD. (LP# 9601150)
